# SDR CALA2024040300949

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300333
- Condition: Corroded
- Location: Bs 1302 S35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER-35L IS CORRODED AT LFS-1302 .  REPAIRED STRINGER 35L AT F.S.1302 IAW AMES REA DOC NO 47601REA08 AND UNITED EC/RA NO 5360-01767. SEE NON-ROUTINE 167037-0100-018 7 FOR DETAILS
